MathSciNet Relay Station
MathSciNet bibliographic data
MR591721 53C65 (49G05)
Chavel, Isaac; Feldman, Edgar A. Isoperimetric inequalities on curved surfaces. Adv. in Math. 37 (1980), no. 2, 83–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement